MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER
Model Number C408508
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Approximately four to six weeks post procedure, the side port detached from the sheath.The procedure was completed with no issues and the patient returned to their room with the sheath still in place.Approximately, four to six weeks post procedure, the side port of the sheath detached.It was noted that during the time the sheath was left in the patient, the iv would occasionally become stuck on the device.There were no adverse consequences to the patient as a result of the side port detaching and the sheath was removed.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.However, information from the field stated that ¿four to six weeks post procedure, the side port of the sheath detached¿.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported sideport detachment could not be conclusively determined.However, the device was left in the patient for an extended period of time.The engage instructions for use (ifu) states, ¿after completing procedure, withdraw the sheath and discard.¿.

Brand Name
ENGAGE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14240770
Report Number3005334138-2022-00312
Device Sequence Number20087508
Product Code DYB
UDI-Device Identifier05414734053013
UDI-Public05414734053013
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberC408508
Device Catalogue NumberC408508
Device Lot Number8013534
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown